MAUDE Adverse Event Report: T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM

T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Model Number T2BACTERIA PANEL
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
8 july 2024: t2 bioystems received a customer complaint of a clinical false positive e.Coli result using the t2bacteria panel.

Brand Name
T2BACTERIA PANEL
Common Device Name
DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer (Section G)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer Contact
scott blood
101 hartwell avenue
lexington, MA 02421
7814571206
MDR Report Key19921582
Report Number3010097867-2024-00010
Device Sequence Number15354066
Product Code QBX
UDI-Device IdentifierM70880073423
UDI-Public+M70880073423/$$3241106WO22965J
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K233184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model NumberT2BACTERIA PANEL
Device Catalogue Number80-07342
Device Lot NumberWO-22965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown